Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex? rod

Posted by Emme on August 3, 2004, at 7:21:16

In reply to Re: Mirapex?, posted by rod on August 3, 2004, at 6:51:54

> >I have exhaustion and a tired/wired feeling at the end of the day. On the positive side, I had a few days of feeling pretty energetic and optimistic and sociable. I'll see how the next few weeks go before making up my mind what I think.
>
> me too!
> Its pretty much a downer at the end of the day, at the moment....
> No nausea at all BTW, for me
>
> Roland


So it was very stimulating for you too? I hate that worn down exhaustion that I get from drugs that are like that. How long have you been taking it? I am wondering if this effect wears off.
Do you feel like your face was hot all the time? My temperature was a little elevated at night while on it. I caved and absolutely have to take a few days' break from it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:373220
URL: http://www.dr-bob.org/babble/20040730/msgs/373523.html